# SDR SWAA2024030558810

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 64,279 hours, 38,242 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH TO MDW; FLAPS WOULD NOT EXTEND; COMPLETED ALTERNATE FLAP EXTENSION; DIVERTED TO ORD<[01] PERFORMED FSEU BITE FOUND FAULT 27-52260 {RT T/E FLAP SENSOR}CHECKED TRANSMITTER D229 AND AFT RT SPAR D40034 FOR CORROSION NONE NOTED R&R RT T/E FLAP POSITION TRANSMITTER IAW AMM 27-58-01 OPS CK GOOD
